# SDR MASA2010092101014

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 29,785 hours, 22,690 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 33702D1
- Condition: Low Pressure
- Location: Cargo Bay
- Part time: 21,044 hours, 16,376 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO BOTTLE LOW IN FLIGHT, CREW DECLARED EMERGENCY AND DIVERTED.  MX REPLACED LEFT FIREX BOTTLE.
